S. L. Sobolev type elliptic problems for submanifolds with point singularities
Doklady Akademii Nauk, Tome 184 (1969) no. 4, pp. 782-785
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_184_4_a4,
author = {B. Sternin},
title = {S. {L.~Sobolev} type elliptic problems for submanifolds with point singularities},
journal = {Doklady Akademii Nauk},
pages = {782--785},
year = {1969},
volume = {184},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_184_4_a4/}
}
B. Sternin. S. L. Sobolev type elliptic problems for submanifolds with point singularities. Doklady Akademii Nauk, Tome 184 (1969) no. 4, pp. 782-785. http://geodesic.mathdoc.fr/item/DAN_1969_184_4_a4/